Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)

Date
2010-05-01
Authors
Correa, Ivan
Labra, Alicia
Hentzel, Irvin
Hentzel, Irvin
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Mathematics
Organizational Unit
Journal Issue
Series
Abstract

We study commutative right-nilalgebras of right-nilindex four satisfying the identity (b(aa))a = b((aa)a). Our main result is that these algebras are solvable and not necessarily nilpotent. Our results require characteristic ≠ 2, 3, 5.

Description
<p>This article is published as Correa, Iván, Irvin Roy Hentzel, and Alicia Labra. "Solvability of Commutative Right-Nilalgebras Satisfying (b (aa)) a= b ((aa) a)." <em>Proyecciones Journal of Mathematics</em> 29, no. 1 (2010): 9-15. Posted with permission.</p>
Keywords
polynomial identity, nilpotency, solvability, right-nilagebra
Citation
Collections